# SDR REXA201000226

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 14,365 hours, 11,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.312 INCH CRACK FOUND IN FS 621 AFT PRESSURE BULKHEAD AT WL 131.8, LBL 28.0.  FERRY FLIGHT FROM TYS TO MEM IAW BOMBARDIER REO 601R-53-61-3868 WHERE A PERMANENT REPAIR WAS ACCOMPLISHED IAW BOMBARDIER GREO 601R-53-61-1541.
